Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

3 year old. Given high dose of cold medicine, 3ml instead of 1ml. Is there any problem?

My 3 yr old (33LBS) was given 5ml of Little noses multisymptom cold med by accident... instead of the 1ml given the day before..this was on Dec 31.2012. Monitered with no symptoms... now I am concerned about overdose. Is there need to be concerned with this amount & should I get her checked further. The only thing that I can say is that she has said her stomach hurt a few times during the last week but nothing else. Please let me know
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.
Your child seems to be fine.She might be a little more drowsy than normal.
The effects should pass out after 48 hrs.Watch her carefully.
Please take care to check the proper dosage the next time you give her any medication.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 20 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor